# SDR HALA9760

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 59104101
- Condition: Corroded
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATORY XHJ 97-110, AFT AREA, ELEVATOR TAB MOUNT AREA HAS LEVEL 2 CORROSION AND EXFOLIATED AREA XRJ104.  CUT OUT CORRODED AREA FABRICATED, TREATED, AND INSTALLED DOUBLERS PER SRM 51-10-3, 51-30-2 AND FAX MC 99-039.  (M)
